# SDR TRAX200801189

- Difficulty date: September 18, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 9,180 hours, 7,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801521 OPERATION 152 PAX DOOR OUTER HANDLE IS CRACKED.  RESOLVED ON W/O 100587 TASKCARD NR 00227 C/A PAX DOOR OUTER HANDLE BEING REPLACED UNDER 8801525/5771.  REF THIS CARD FOR MTC ACTION.
